Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




233 Publications

2020 | Conference Paper | IST-REx-ID: 8703 | OA
G. F. Osang, M. Rouxel-Labbé, and M. Teillaud, “Generalizing CGAL periodic Delaunay triangulations,” in 28th Annual European Symposium on Algorithms, Virtual, Online; Pisa, Italy, 2020, vol. 173.
View | Files available | DOI
 
2020 | Journal Article | IST-REx-ID: 9156 | OA
A. Akopyan and H. Edelsbrunner, “The weighted Gaussian curvature derivative of a space-filling diagram,” Computational and Mathematical Biophysics, vol. 8, no. 1. Walter de Gruyter, pp. 74–88, 2020.
View | Files available | DOI | arXiv
 
2020 | Journal Article | IST-REx-ID: 9157 | OA
A. Akopyan and H. Edelsbrunner, “The weighted mean curvature derivative of a space-filling diagram,” Computational and Mathematical Biophysics, vol. 8, no. 1. Walter de Gruyter, pp. 51–67, 2020.
View | Files available | DOI
 
2020 | Journal Article | IST-REx-ID: 9249 | OA
R. Biswas, G. Largeteau-Skapin, R. Zrour, and E. Andres, “Digital objects in rhombic dodecahedron grid,” Mathematical Morphology - Theory and Applications, vol. 4, no. 1. De Gruyter, pp. 143–158, 2020.
View | Files available | DOI
 
2020 | Conference Paper | IST-REx-ID: 9299 | OA
J. Pach, G. Tardos, and G. Tóth, “Crossings between non-homotopic edges,” in 28th International Symposium on Graph Drawing and Network Visualization, Virtual, Online, 2020, vol. 12590, pp. 359–371.
View | DOI | Download Preprint (ext.) | arXiv
 
2020 | Journal Article | IST-REx-ID: 9630 | OA
H. Edelsbrunner, Z. Virk, and H. Wagner, “Topological data analysis in information space,” Journal of Computational Geometry, vol. 11, no. 2. Carleton University, pp. 162–182, 2020.
View | Files available | DOI
 
2020 | Conference Paper | IST-REx-ID: 7952 | OA
J.-D. Boissonnat and M. Wintraecken, “The topological correctness of PL-approximations of isomanifolds,” in 36th International Symposium on Computational Geometry, Zürich, Switzerland, 2020, vol. 164.
View | Files available | DOI
 
2019 | Preprint | IST-REx-ID: 7950 | OA
A. Biniaz et al., “Token swapping on trees,” arXiv. .
View | Files available | Download Preprint (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 5678 | OA
H. Edelsbrunner and A. Nikitenko, “Poisson–Delaunay Mosaics of Order k,” Discrete and Computational Geometry, vol. 62, no. 4. Springer, pp. 865–878, 2019.
View | Files available | DOI | arXiv
 
2019 | Journal Article | IST-REx-ID: 6050 | OA
A. Akopyan and R. Fedorov, “Two circles and only a straightedge,” Proceedings of the American Mathematical Society, vol. 147. AMS, pp. 91–102, 2019.
View | DOI | Download Preprint (ext.) | arXiv
 

Search

Filter Publications